# SDR DALA2022122788415

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,468 hours, 11,167 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS 3L 3R 4L WILL NOT DISARM.   REARMED AND DISSARMED DOOR 4L AND DOOR AND INDICATION ARE NOW DISSARMED.
